On Flow Graph Solutions of Linear Algebraic Equations.¶
Chen, W. (1967). On Flow Graph Solutions of Linear Algebraic Equations. SIAM Journal on Applied Mathematics, 15(1), 136-142.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Domain-specific¶
- Mathematical Flow Graph
- Coates associates an oriented weighted graph with a matrix equation and derives topological expressions for determinants and solutions; vertex deletion corresponds to algebraic elimination.
This sourceSpecialist formal treatment of flow-graph solutions and their relation to linear algebraic equations.
- Coates associates an oriented weighted graph with a matrix equation and derives topological expressions for determinants and solutions; vertex deletion corresponds to algebraic elimination.
Verification¶
Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Registry ID ref:ba11262d21e5 · see in the full table